MathSciNet Relay Station
MathSciNet bibliographic data
MR2495783 (2010a:65237) 65N30 (65N12 65N15)
Guzmán, J.; Leykekhman, D.; Rossmann, J.; Schatz, A. H. Hölder estimates for Green's functions on convex polyhedral domains and their applications to finite element methods. Numer. Math. 112 (2009), no. 2, 221–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement